# SDR DHL9872001D

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CABIN  ENTRY DOOR HAS A CRACK UNDERNEATH RIVET HEAD 55 FROM BOTTOM OF DOOR FRAME BS 1183.  CUT OUT DAMAGED AREA, HFEC, INSTALLED REPAIR PER SRM 51-40-3, 7.5 BY 4.5 N/R 3626.
